Follow
Leon Alexander Valencia Henao
Leon Alexander Valencia Henao
Verified email at udea.edu.co - Homepage
Title
Cited by
Cited by
Year
Scaling limit for a family of coalescing radial random paths absorbed at the origin
C Coletti, LA Valencia
Journal of Mathematical Physics 63 (3), 2022
14*2022
Scaling limit of the radial Poissonian web
G Valle, LR Fontes, L Valencia
Electronic Journal of Probability 20, 1-40, 2015
132015
A note on a stage-specific predator–prey stochastic model
CEH Pimentel, PM Rodriguez, LA Valencia
Physica A: Statistical Mechanics and its Applications 553, 124575, 2020
72020
Accessibility Percolation with Crossing Valleys on n-ary Trees
F Duque, A Roldán-Correa, LA Valencia
Journal of Statistical Physics 174, 1027-1037, 2019
62019
Comment on “Nodal infection in Markovian susceptible-infected-susceptible and susceptible-infected-removed epidemics on networks are non-negatively correlated”
PM Rodriguez, A Roldán-Correa, LA Valencia
Physical Review E 98 (2), 026301, 2018
52018
A Teia Browniana Radial
LA Valencia
Thesis (Ph. D), IME-USP, Săo Paulo, 2012
52012
A stochastic differential equation approach for an SIS model with non-linear incidence rate
JS Builes, CF Coletti, LA Valencia
arXiv preprint arXiv:2404.13469, 2024
2024
On Refined Neutrosophic Stochastic Process
C Granados, LA Valencia
Ciencia en desarrollo 15 (1), 2024
2024
Central Limit Theorem and occupation density for a parking process
CF Coletti, S Gallo, A Roldán-Correa, LA Valencia
arXiv preprint arXiv:2311.10000, 2023
2023
RMF accessibility percolation on oriented graphs
F Duque, D Ramirez-Gomez, A Roldán-Correa, LA Valencia
Journal of Statistical Mechanics: Theory and Experiment, 2023
2023
Weak convergence of a sequence of Bernoulli radial random graphs
LA VALENCIA, E ZARRAZOLA, Y RAMÍREZ
Revista Integración 34 (1), 95-108, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–11